Alert archive / Colorado / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 4, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Apr 18, 2010, 6:06 PM MDT for Huerfano County, Las Animas County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2010, 6:06 PM MDT (00:06 UTC)
- Expired
- Apr 18, 2010, 6:45 PM MDT
- In force
- 39 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Huerfano County, CO, Las Animas County, CO
The radar
The Pueblo radar (KPUX), 128 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.1 hours before the alert went out and 305 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 2915 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
119 WUUS55 KPUB 190006 SVRPUB COC055-071-190045- /O.NEW.KPUB.SV.W.0004.100419T0006Z-100419T0045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 606 PM MDT SUN APR 18 2010 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL HUERFANO COUNTY IN SOUTHEAST COLORADO... WEST CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... * UNTIL 645 PM MDT * AT 602 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 5 MILES NORTH OF LA VETA...OR 40 MILES NORTHWEST OF TRINIDAD...AND MOVING SOUTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... LA VETA AND SPANISH PEAKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3734 10471 3728 10496 3761 10515 3769 10495 TIME...MOT...LOC 0006Z 334DEG 19KT 3756 10499 WIND...HAIL <50MPH 1.00IN $$
3 follow-up statements
591
WWUS55 KPUB 190018
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
618 PM MDT SUN APR 18 2010
COC055-071-190045-
/O.CON.KPUB.SV.W.0004.000000T0000Z-100419T0045Z/
HUERFANO CO-LAS ANIMAS CO-
618 PM MDT SUN APR 18 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
LAS ANIMAS AND SOUTH CENTRAL HUERFANO COUNTIES UNTIL 645 PM MDT...
AT 615 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 4 MILES NORTH NORTHEAST OF LA VETA...MOVING
SOUTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
HIGHWAY 160...LA VETA AND SPANISH PEAKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3758 10511 3766 10493 3735 10472 3732 10479
3729 10493
TIME...MOT...LOC 0017Z 329DEG 19KT 3754 10495
WIND...HAIL <50MPH 1.00IN
$$854 WWUS55 KPUB 190030 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 630 PM MDT SUN APR 18 2010 COC055-071-190045- /O.CON.KPUB.SV.W.0004.000000T0000Z-100419T0045Z/ HUERFANO CO-LAS ANIMAS CO- 630 PM MDT SUN APR 18 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL LAS ANIMAS AND SOUTH CENTRAL HUERFANO COUNTIES UNTIL 645 PM MDT... AT 628 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 5 MILES EAST NORTHEAST OF LA VETA...MOVING SOUTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... SPANISH PEAKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3737 10473 3732 10493 3754 10503 3762 10491 TIME...MOT...LOC 0029Z 312DEG 13KT 3754 10492 WIND...HAIL <50MPH 1.00IN $$
605 WWUS55 KPUB 190041 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 641 PM MDT SUN APR 18 2010 COC055-071-190050- /O.EXP.KPUB.SV.W.0004.000000T0000Z-100419T0045Z/ HUERFANO CO-LAS ANIMAS CO- 641 PM MDT SUN APR 18 2010 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL LAS ANIMAS AND SOUTH CENTRAL HUERFANO COUNTIES WILL EXPIRE AT 645 PM MDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3737 10473 3732 10493 3754 10503 3762 10491 TIME...MOT...LOC 0040Z 312DEG 13KT 3751 10488 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 3:42 PM MDT, 2 hours 24 minutes earlier.
Area forecast discussion, Apr 18, 3:42 PM MDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 342 PM MDT SUN APR 18 2010 .SHORT TERM... (TONIGHT AND MONDAY) CURRENTLY...AIR MASS HAS BECOME MODERATELY UNSTABLE OVER THE AREA...ESPECIALLY ALONG THE I-25 CORRIDOR WHERE LAPS CAPES ARE RUNNING AROUND 1000 J/KG. WHILE TSRA DEVELOPMENT TODAY HAS BEEN AIDED BY A WEAK SHORT WAVE LIFTING THROUGH THE FOUR CORNERS REGION...DRIER MID LEVEL AIR WORKING IN FROM NORTHWESTERN COLORADO SEEMS TO BE KEEPING MOST CELLS RATHER SHALLOW AND SHORT-LIVED SO FAR THIS AFTERNOON...ESPECIALLY OVER THE HIGHER TERRAIN. TONIGHT...BEST CHANCES FOR TSRA THIS EVENING WILL BE OVER THE EASTERN MOUNTAINS AND ADJACENT PLAINS...WITH MAINLY ISOLATED ACTIVITY FARTHER EAST ACROSS THE PLAINS...AS AIR MASS IS FAIRLY STABLE ALONG THE KS BORDER. ACTIVITY OVER THE WESTERN MOUNTAINS LOOKS TO BE FAIRLY ISOLATED AS WELL...AS LOW AND MID LEVEL DRYING WORKS IN FROM NORTHWEST COLORADO. ENVIRONMENT/FORECAST SOUNDINGS SUGGEST MAINLY SMALL HAIL THE THREAT FROM A FEW OF THE STRONGER STORMS. EXPECT MOST ACTIVITY TO END BY LATE EVENING...AS WEAK SHORTWAVE ENERGY SHIFTS SOUTH OF THE STATE. WILL LIKELY SEE SOME STRATUS RETURN TO THE EASTERN PLAINS EARLY MONDAY MORNING...WITH PERHAPS SOME PATCHY LIGHT FOG AS WELL...MAINLY EAST OF I-25. MONDAY...OVERALL PATTERN LOOKS LITTLE CHANGED FROM SUNDAY...WITH WEAK NORTHWEST FLOW ALOFT OVER THE STATE AS MAIN UPPER ENERGY PASSES EITHER SOUTH OF THE AREA ACROSS SOUTHERN NEW MEXICO OR NORTH OF THE AREA ACROSS WY. MODELS...ESPECIALLY THE LAST COUPLE RUNS OF THE NAM...TRY TO SPREAD DRIER AIR OVER NORTHWEST COLORADO SOUTH ACROSS THE AREA BY AFTERNOON...WHICH MAY SUPPRESS CONVECTION SOMEWHAT...ESPECIALLY OVER THE CENTRAL AND SOUTHWEST MOUNTAINS. OVER THE EASTERN MOUNTAINS AND PLAINS...LOW LEVEL MOISTURE NEVER GETS COMPLETELY MIXED OUT...WITH SOME HINTS OF A WESTWARD SURGE OF 40F DEWPOINTS TOWARD THE EASTERN MOUNTAINS BY 00Z. ALL IN ALL...ISOLATED TO LOW SCATTERED POPS FOR TSRA LOOK FINE AREAWIDE...AND WITH SHEAR AGAIN WEAK...THREAT FOR SEVERE TSRA LOOKS LOW. MAX TEMPS SHOULD CONTINUE TO CREEP UPWARD A COUPLE DEGREES AS 500 HEIGHTS AND 700 MB TEMPS SLOWLY CLIMB. --PETERSEN .LONG TERM... (MONDAY NIGHT THROUGH SUNDAY) MONDAY NIGHT THROUGH TUESDAY...THE SOLUTION FOR THE UPPER PATTERN THROUGH TUESDAY HAS CHANGED VERY LITTLE...WITH A RIDGE OVER THE GREAT BASIN/ROCKIES REGION AND A WEAKER LOW MOVING ALONG THE SOUTHERN BORDERS OF AZ AND NM. THIS WILL REINFORCE AVAILABLE LLVL MOISTURE FOR COLORADO...WHILE THE RIDGE ALOFT WILL KEEP WINDS LIGHT AND PARTIAL BREAKS IN THE SKY COVER TO PROVIDE SOME SOLAR INSOLATION. NOTHING SOLID TO HOLD ONTO FORECAST-WISE THROUGH TUE...SO EXPECT ISOLATED AFTN AND EVE T-STORMS...WITH MAX TEMPS IN THE 60S TO LOWER 70S AND LOWS RIGHT AROUND 40. ONE THING TO NOTE...INCOMING SYSTEM ON WED WILL INCREASE S-SW FLOW ACROSS THE 4 CORNERS TUE NIGHT...SO BUMPED UP WIND GUST GRIDS SLIGHTLY BEGINNING TUE NIGHT TO ACCT FOR THIS. WEDNESDAY THROUGH SUNDAY...LATEST VERSION OF THE GFS HAS NOW COME INTO VERY CLOSE AGREEMENT WITH THE ONGOING ECMWF SOLUTION...WHICH SLOWS THE PROGRESSION OF THE LOW TO A CRAWL. RUN TO RUN CONSISTENCY FOR THE GFS IS LACKING IN THIS CASE...SO WILL NOT BUY TOTALLY JUST YET...BUT MODEL AGREEMENT IS USUALLY A GOOD THING. SO...LATEST SOLUTION HAS THE UPPER LOW OVER THE UT/NV BORDER WED AFTN WITH STRONGLY SFC WINDS FOR THE CWA. WED SHOULD BE A VERY WARM DAY FOR THE AREA...AND CONVECTION WILL MOST LIKELY HOLD OFF UNTIL LATE AFTN AND EVE ONCE AGAIN. WED DEF HAS A CHANCE OF SEEING SOME SEVERE STORMS AS INTENSE HEATING OVER THE PLAINS COMBINES WITH A TONGUE OF 50 F DEWPOINTS STRETCHING FROM THE SE CORNER NW UP INTO EL PASO COUNTY. ON THU THE LOW WOBBLES ACROSS THE 4 CORNERS...AND LATEST MODEL DEWPOINTS INDICATE MUCH DRIER AIR FOR THE E PLAINS AS THE DRYLINE RETREATS TO EAST OF THE CO/KS BORDER. THERE SHOULD BE A LULL IN PCPN FOR THE PLAINS DURING THIS TIME THOUGH THE WESTERN MTS WILL PROBABLY SEE AN INCREASE. HOWEVER...NO CONFIDENCE IN PULLING POPS COMPLETELY JUST YET FOR THE EAST. THU HAS THE POTENTIAL OF BEING A WARM DAY AS WELL...BUT ALL DEPENDS ON HOW MUCH CLEARING OCCURS ALONG WITH THE DRIER SFC AIR. ADJUSTED MAX T GRIDS UPWARDS SLIGHTLY...BUT MAY HAVE TO BE WARMED EVEN MORE ON FOLLOWING SHIFTS. FRI THE LOW MOVES INTO KS AND NE...WITH THE POTENTIAL FOR WRAPAROUND MOISTURE AND WINDS FOR THE CWA. THE FOCUS AREA FOR THIS...THOUGH... WILL MAINLY BE THE MTS AND PALMER DVD. FOR SAT AND SUN...MODELS NOW WANT TO STAGNATE THE LOW OVER EASTERN KS AND NE...WHICH WOULD KEEP CLOUD COVER AND COOLER TEMPS IN PLACE FOR COLORADO...BUT MOST LIKELY PCPN CHANCES WOULD FALL OFF. THIS IS COMPLETELY DIFFERENT THAN WHAT WAS OFFERED THIS MORNING...SO WILL NOT CHANGE THE OUTER PERIODS MUCH. MOORE && .AVIATION... VCTS FOR ALL THREE TAF SITES THROUGH ABOUT 01Z SHOULD BE SUFFICIENT...AS MOST TSRA ACTIVITY LOOKS FAIRLY ISOLATED. WILL LIKELY SEE STRATUS/FOG REDEVELOP OVER THE PLAINS TOWARD 06Z...WITH PERHAPS THE WESTERN EDGE OF LOWER CIGS/VIS GETTING CLOSE TO KPUB BY SUNRISE MONDAY. WILL LEAVE OUT OF TAF FOR NOW...BUT BEARS WATCHING. VFR CONDITIONS EXPECTED THROUGH THE DAY MONDAY ALL TAF SITE WITH AGAIN SOME ISOLATED TSRA POSSIBLE AFTER 20Z. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 10/27
Hazardous weather outlook, Apr 18, 5:33 AM MDT, 12 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 533 AM MDT SUN APR 18 2010 COZ058>089-093>099-191300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 533 AM MDT SUN APR 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE WESTERN AND CENTRAL MOUNTAINS BY MIDDAY AND WILL SPREAD EASTWARD INTO THE SANGRE DE CRISTO RANGE AND INTERSTATE 25 CORRIDOR BY THIS AFTERNOON. THE BEST INSTABILITY IS FORECAST TO BE LOCATED ALONG THE LEE SLOPES AND INTERSTATE 25 CORRIDOR WHERE HAIL TO ONE HALF INCH AND GUSTY OUTFLOW WINDS WILL BE POSSIBLE IN THE STRONGEST THUNDERSTORMS. ABUNDANT MOISTURE ACROSS SOUTHERN COLORADO WILL ALLOW HEAVIER SHOWERS AND THUNDERSTORMS TO PRODUCE LOCALIZED HEAVY RAINFALL THIS AFTERNOON AND EVENING...ESPECIALLY OVER THE EASTERN MOUNTAINS AND INTERSTATE 25 CORRIDOR. THUNDERSTORMS WILL TRACK SOUTHEAST OVER THE SOUTHERN INTERSTATE 25 CORRIDOR THROUGH THIS EVENING WHILE DECREASING IN COVERAGE. SNOW LEVELS WILL REMAIN HIGH OVER THE WESTERN AND CENTRAL MOUNTAINS WITH LITTLE TO NO ACCUMULATIONS EXPECTED ABOVE 12000 FEET THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE BOTH MONDAY AND TUESDAY. ONE OR TWO THUNDERSTORMS COULD BECOME STRONG...ESPECIALLY ACROSS THE SOUTHEAST PLAINS WHERE HAIL UP TO 1/2 INCH IN DIAMETER...WIND GUSTS UP TO 45 MPH...LOCALLY HEAVY RAIN AND LIGHTNING WILL BE POSSIBLE WITH THE STRONGER STORMS. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY...WITH ONE OR TWO SEVERE THUNDERSTORMS POSSIBLE ACROSS PORTIONS OF THE SOUTHEAST PLAINS. HAIL GREATER THAN 1 INCH IN DIAMETER...WIND GUST 50 MPH OR STRONGER...LOCALLY HEAVY RAINFALL AND LIGHTNING MAY ACCOMPANY THE STRONGER STORMS. A POTENT LOW PRESSURE SYSTEM IS EXPECTED TO MOVE ACROSS COLORADO WEDNESDAY NIGHT AND THURSDAY. THIS WILL BRING THE POSSIBILITY OF ACCUMULATING SNOW ACROSS THE SOUTHWEST AND CENTRAL MOUNTAINS...WITH ISOLATED THUNDERSTORMS ACROSS THE SOUTHEAST PLAINS. DEPENDING ON THE TIMING AND TRACK OF THIS SYSTEM...VERY WINDY CONDITIONS WILL BE POSSIBLE ON THURSDAY ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST COLORADO...WITH SEVERE THUNDERSTORMS POSSIBLE NEAR THE COLORADO KANSAS BORDER. THERE IS STILL SOME UNCERTAINTY REGARDING THE TRACK OF THIS STORM SYSTEM. IF THE SYSTEM SLOWS DOWN...THEN THE THREAT FOR SEVERE THUNDERSTORMS MAY EXPAND WESTWARD ACROSS MORE OF THE SOUTHEAST COLORADO PLAINS ON THURSDAY. IF YOU HAVE TRAVEL OUR OUTDOOR PLANS ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO DURING THIS TIME PERIOD KEEP INFORMED OF THE LATEST FORECASTS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE TODAY AND THIS EVENING ACROSS THE MOUNTAINS AND INTERSTATE 25 CORRIDOR. 88/31
In the hours before
Special weather statement, Apr 18, 4:17 PM MDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 417 PM MDT SUN APR 18 2010 COZ084>086-182245- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- 417 PM MDT SUN APR 18 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO THIS INCLUDES...EAST CENTRAL COLORADO SPRINGS. NORTHEASTERN PUEBLO COUNTY IN SOUTHEAST COLORADO AT 415 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTH OF SCHRIEVER AFB...OR 16 MILES EAST OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... SCHRIEVER AFB. ELLICOTT. TRUCKTON. PENNY TO NICKEL SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, Apr 18, 4:28 PM MDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
428 PM MDT SUN APR 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM HAIL 6 ESE FALCON 38.90N 104.51W
04/18/2010 M0.75 INCH EL PASO CO TRAINED SPOTTER
&&
MNSpecial weather statement, Apr 18, 5:27 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 527 PM MDT SUN APR 18 2010 COZ084-085-190000- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- 527 PM MDT SUN APR 18 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO AT 524 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR FALCON...OR 11 MILES EAST OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... FALCON AND SCHRIEVER AFB. PENNY TO NICKEL SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Apr 18, 5:51 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 551 PM MDT SUN APR 18 2010 COZ072-087-190015- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- 551 PM MDT SUN APR 18 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL HUERFANO COUNTY IN SOUTHEAST COLORADO AT 545 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTH OF FARISITA...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF CENTRAL HUERFANO COUNTY. PENNY TO NICKEL SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Apr 18, 6:01 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 601 PM MDT SUN APR 18 2010 COZ084-085-190030- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- 601 PM MDT SUN APR 18 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN AND CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO THIS INCLUDES...NORTHEASTERN COLORADO SPRINGS. AT 558 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BLACK FOREST...OR 11 MILES NORTHEAST OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... FALCON. PENNY TO NICKEL SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH ANY STORMS IN THAT AREA. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 5:06 PM MDT | Areal Flood Advisory | PUB | Conejos, Costilla | 3 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.